# SDR 97ZZZX3134

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEATH ON RT OUTER AILERON INTERCONNECT CABLE WORN FLAT, SEVERAL PLACES.  REMOVED AND REPLACED RT OUTER INTERCONNECTER CABLE, TENSIONED AND SAFTIED.  GENERATED W/C NR 5039 TO C/W FUNCTIONAL CHECK OF AILERONS.
